NACA® West - Schedule
Conference schedules are subject to change. All events are in the Ontario Convention Center unless otherwise noted.

Thursday, Nov. 14

​Start Time
​End Time
Event
​Location
10:00 AM8:00 PMCampus Activities Marketplace Exhibitor Load-InHall A
10:00 AM8:00 PMRegistration/Volunteer Center OpenLobby
10:00 AM8:00 PMEducational Session Presenter Check-InLobby
10:00 AM10:00 PMAdvisor & Associate Member Lounge OpenRoom 205
10:00 AM8:00 PMDiversity Program Room OpenRoom 104A
10:00 AM8:00 PMMeditation RoomRoom 102
2:20 PM 3:20 PM School Member Block Booking OrientationRoom 203
3:30 PM 5:00 PMAssociate Member Orientation Room 203
3:30 PM 5:00 PMConference Kick-Off (2-20 minute Variety Showcases + 1-20 Minute Orientation, Sampler Showcase (5-5 minute spots))Hall B
5:05 PM6:20 PM Conference DinnerBallroom
6:25 PM 7:55 PM Showcase (6-10 minute spots + Emcee w/ 25 minutes)Hall B
8:00 PM10:00 PMCampus Activities MarketplaceHall A
10:05 PM11:05 PMFriends of Bill W. Meeting107AB
10:05 PM11:05 PMSpecial Event ShowcaseDoubleTree-Vineyard
10:05 PM11:05 PMAdvisor/Associate Member ReceptionDoubleTree-Lake Arrowhead

Friday, Nov. 15

​Start Time
​End Time
​Event
​Location
8:30 AM9:00 AMSchool Swap Set-UpBallroom
8:30 AM5:00 PMRegistration/Volunteer Center OpenLobby
8:30 AM10:45 PMAdvisor & Associate Member Lounge OpenRoom 205
8:30 AM10:00 PMDiversity Program Room OpenRoom 104A
8:30 AM10:00 PMMeditation RoomRoom 102
8:30 AM10:00 PMGraphics CompetitionHall A
9:00 AM9:50 AMEducational SessionsVarious Locations
10:00 AM10:50 AMLatecomers' School Member Block Booking OrientationRoom 203
10:00 AM10:50 AMEducational SessionsVarious Locations
11:00 AM12:25 PMLecture Showcase (5x15 minute spots)Hall B
12:30 PM1:45 PMConference Lunch/School SwapBallroom
12:30PM1:45 PMBlock Booking MeetingRoom 203
12:30PM1:45 PMProfessional Development Luncheon (Open to All Professional Staff & Graduate Students)Room 104B
1:50 PM 3:30 PM Showcase (5x10 minute spots + Emcee w/ 25 minutes + 20 min Variety)Hall B
2:00 PM3:15 PMProfessional Educational SessionsRoom 104B
3:35 PM5:00 PMCampus Activities MarketplaceHall A
5:00 PM8:00 PM Dinner on Your Own/Delegation Meetings  
7:15 PM7:45 PM Advisor Town HallRoom 203
8:00 PM9:40 PM Showcase (5x10 minute spots + Emcee w/ 25 minutes + 20 min Variety)Hall B
9:45 PM10:45 PM Campus Activities MarketplaceHall A
10:50 PM11:50 PMFriends of Bill W. MeetingRoom 107AB
10:50 PM11:50 PMSpecial Event ShowcaseDoubleTree-Vineyard

Saturday, Nov. 16

​Start Time
​End Time
​Event
​Location
8:30 AM
5:00 PM Registration/Volunteer Center OpenLobby
8:30 AM11:00 PMAdvisor & Associate Member Lounge OpenRoom 205
8:30 AM10:00 PMDiversity Program Room OpenRoom 104A
8:30 AM10:00 PMMeditation Room
Room 102
8:30 AM10:00 PMGraphics CompetitionHall A
9:00 AM9:30 AM Educational Sessions (30-minute block)Various Locations
9:00 AM9:50 AM Educational SessionsVarious Locations
9:00 AM10:50 AM Block Booking MeetingRoom 203
10:00 AM10:50 AM Educational SessionsVarious Locations
11:00 AM12:20 PM Showcase (5x10 minute spots + Emcee w/ 25 minutes)Hall B
12:20 PM2:20 PM Lunch on Your Own 
12:20 PM1:20 PMFriends of Bill W. MeetingRoom 107AB
2:00 PM3:00 PMAssociate Member Town HallRoom 203
2:20 PM3:10 PMEducational SessionsVarious Locations
3:20 PM4:50 PM Showcase (5x10 minute spots + Emcee w/ 25 minutes)Hall B
3:20 PM4:10 PMProfessional Educational SessionsTBD
4:55 PM5:55 PM Campus Activities MarketplaceHall A
4:55 PM5:55 PM 2020 Regional Conference Program Committee Interest SessionRoom 102
5:55 PM6:05 PM Delegation Meetings/Break 
6:05 PM7:35 PM Closing Dinner & Awards BanquetBallroom
7:45 PM9:05 PM Showcase (5x10 minute spots + Emcee w/ 25 minutes)Hall B
9:10 PM10:10 PM Campus Activities MarketplaceHall A
10:10 PM12:00 AM Campus Activities Marketplace Exhibitor Load-OutHall A
10:15 PM11:15 PM Student SocialDoubleTree-Vineyard
10:15 PM11:15 PMBlock Booking MeetingRoom 203


Educational Session Block Rooms: 100, 103, 104B, 105, 106, 107AB, 107C, 200AB, 200C, 201, 202, 204

 

Share This Page